# SDR USAA2014030400003

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 7,046 hours, 2,979 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2601
- Condition: Defective
- Location: R3 Door
- Part time: 12,917 hours, 4,847 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL INDICATION DOOR 3R PRESS INOPERATIVE.  REPLACED DOOR 3R ESCAPE SLIDE RESERVOIR IAW AMM 25-62-49-401.
